# SDR P5CA2015081300091

- Difficulty date: August 13, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-300
- Aircraft serial: 37809
- Aircraft time: 6,282 hours, 1,701 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 773228913
- Part serial: 2012080010
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE FAILED HEALTH CHECK TEST  IAW AMM 36-11-08-004-006 AND AMM 36-11-08-404-014.  REPLACED  NR1 ENGINE HPC IAW AMM 36-11-08-404-014, REV 112. TEST RESULT PASS.
